# SDR CALA2025040303470

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 80,118 hours, 29,188 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Tape
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TAPE BROKEN/ WARN ON FLIGHT DECK DOOR R&R EMERGENCY TAPE ON FLIGHT DECK DOOR, INSPECTED FLIGHT DECK DOOR REF AMM 52-52-02. NO DEFECTS NOTED.
